# SDR SWIA202005210844

- Difficulty date: April 27, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR TO LH FLOOR SILL FOUND ADDITIONAL DAMAGE AROUND SCREW HOLE AT FS 434   (C-CHECK) RO 5/16/2020   REPAIRED L/H FLOOR SILL DAMAGE AROUND SCREW HOLE AT F.S. 434 IAW BOMBARDIER REO AND SKY CARD OPS AND LEAK CHECK GOOD. REFERENCE ATTACHED FORM 337
